MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 5.0MM COARSE DIAMOND ROUND, DISTAL BEND; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 5.0MM COARSE DIAMOND ROUND, DISTAL BEND; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 8431013050DC
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
Per medwatch mw5153659; it was reported that during a surgical procedure, it was noted that the bur broke and all bur fragments were retrieved successfully.No further information was provided.
 
Additional Manufacturer Narrative
H10 lot number of device is unknown - full udi is not available.H6: the quality investigation is complete.
 
Event or Problem Description
Per medwatch mw5153659; it was reported that during a surgical procedure, it was noted that the bur broke and all bur fragments were retrieved successfully.It was also reported the event contributed to a minor delay of unknown duration to swap out the bur.It was further reported that no adverse consequences and no medical intervention occurred as a result of this event.It was further reported that the procedure was completed successfully.

Brand Name
5.0MM COARSE DIAMOND ROUND, DISTAL BEND
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
colette chung
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key19375885
Report Number3015967359-2024-01077
Device Sequence Number18024704
Product Code HBE
UDI-Device Identifier07613327501186
UDI-Public(01)07613327501186
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K210377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8431013050DC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown